# SDR DALA101366304

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,313 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MX FOUND 2 LT, MOST AFT, EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE POWER SUPPLY.  OPS CHECK WAS GOOD.
